# SDR AALA202008149009

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,956 hours, 26,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 PASSENGER DOOR EMERGENCY ACCUMULATOR BELOW PLACARD VALUE.  SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
